# SDR UIEA200700468

- Difficulty date: November 9, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 36,614 hours, 5,511 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Eroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT FAN COWL L/E HAS 78.0 INCH AREA OF EROSION AT L/E.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-400 SRM 54-21-01, REPAIR 6.  REFERENCE ATLAS EO NR 4471A009.
